| Model Number |
39975 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire detachment occurred.There were two 025/180 platinum plus guidewires used during a peripheral procedure.However, both devices were separated 5 cm from tip.The procedure was completed successfully.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr: unit returned with its original pouch, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn provided by the customer.The wire returned was inspected and it is possible to observe the spring tip is damaged (the spring tip unraveled/stretched).Under microscope was possible to observe the distal tip detached from the corewire (bald weld tip) and the spring tip unraveled/stretched.The od (outer diameter) dimensions were found within specification.
Event or Problem Description
It was reported that guidewire detachment occurred.There were two 025/180 platinum plus guidewires used during a peripheral procedure.However, both devices were separated 5 cm from tip.The procedure was completed successfully.There were no patient complications reported.It was further reported that the 90% stenosed target lesion was located in a mildly tortuous and non-calcified vessel in the left kidney with an indwelling balloon expandable uncovered stent in the left renal ostium that had been placed and partially mangled by another proceduralist a few months earlier.Irregular fluoroscopic appearance prompted the removal of the wires, at which time the separation was noticed.The devices were carefully withdrawn from the inside of a high-flow renegade microcatheter under fluoroscopic guidance to ensure that the tip was not left behind inside the patient.